Full Text: PDF
Received March 17, 2019; Accepted July 18, 2019; Published July 28, 2019
Abstract. The main purpose of this paper is to define a new type of boundedness in a quasi metric space. We introduce some new notions of completeness by clustering sequences belonging to the classes larger than the classes of Cauchy sequences in some sense. We also obtain some interesting results related to the compactness.
How to Cite this Article:
Merve İlkhan, Emrah Evren Kara, Bourbaki completeness in quasi metric spaces, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 33, pp. 1-15.